# SDR UPS08852730

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Damaged
- Location: Sta 1660 L-19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  MAIN CABIN, RT AFT SERVICE DOOR FRAME (TORQUE BOX) WEB HAS DOUBLE DRILLED AND EXTRA HOLES STA 1660 L-19R.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-02-00-0 FIG 001D, 5 1-01-21.
